# SDR 08FDEA01477

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA01111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MODIFICATION IN CENTER ACCESSORY COMPARTMENT AT STA 1099 FROM LONGERON 49 TO LONGERON 48 RT SIDE FOUND LIGHT CORROSION AND CRACK LONG 0.5" ON CAP FRAME.  REMOVED CORROSION FOR SRM 51-21-01 VOL II AND PERFORMED FRAME CAP REPAIR FOR SRM 53-30-00 FIG 8 VOL I.
